# SDR A6WA201441680

- Difficulty date: June 18, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Hydraulic Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE HYD COMPARTMENT, UPPER HYD ACCUMULATOR, FWD ATTACH BRACKET IS CRACKED FWD LWR RADIUS.  R & R CRACKED BRACKET IAW SRM 51-42-06, 51-41-02 & 51-41-04 AMM 20-24-00.
